# SDR GTIA1000094

- Difficulty date: September 26, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 17,314 hours, 8,296 cycles
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT Y300 BETWEEN FR68 AND FR69 SHOWS SIGNS OF CORROSION.
